Quartic threefolds containing two skew double lines
Rendiconti del Seminario Matematico della Università di Padova, Volume 83 (1990), pp. 139-151.
@article{RSMUP_1990__83__139_0,
     author = {Alzati, A. and Bertolini, M.},
     title = {Quartic threefolds containing two skew double lines},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {139--151},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {83},
     year = {1990},
     zbl = {0726.14027},
     mrnumber = {1066435},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1990__83__139_0/}
}
TY  - JOUR
AU  - Alzati, A.
AU  - Bertolini, M.
TI  - Quartic threefolds containing two skew double lines
JO  - Rendiconti del Seminario Matematico della Università di Padova
PY  - 1990
DA  - 1990///
SP  - 139
EP  - 151
VL  - 83
PB  - Seminario Matematico of the University of Padua
UR  - http://www.numdam.org/item/RSMUP_1990__83__139_0/
UR  - https://zbmath.org/?q=an%3A0726.14027
UR  - https://www.ams.org/mathscinet-getitem?mr=1066435
LA  - en
ID  - RSMUP_1990__83__139_0
ER  - 
%0 Journal Article
%A Alzati, A.
%A Bertolini, M.
%T Quartic threefolds containing two skew double lines
%J Rendiconti del Seminario Matematico della Università di Padova
%D 1990
%P 139-151
%V 83
%I Seminario Matematico of the University of Padua
%G en
%F RSMUP_1990__83__139_0
Alzati, A.; Bertolini, M. Quartic threefolds containing two skew double lines. Rendiconti del Seminario Matematico della Università di Padova, Volume 83 (1990), pp. 139-151. http://www.numdam.org/item/RSMUP_1990__83__139_0/

[A-B1] A. Alzati - M. Bertolini, On the rationality of a certain class of cubic, complexes, Riv. Mat. Univ. Parma (4) 15 (1989). | MR | Zbl

[A-B2] A. Alzati - M. Bertolini, On the problem of rationality for some cubic complexes, Indag. Mat., 91 (1988), pp. 349-364. | MR | Zbl

[A-R] E. Ambrogio - D. Romagnoli, Sulla non razionalità della varietà di Fano di P5 contenente 2 o 3 piani, Quaderno del Dip. di Mat. dell'Università di Torino (1987).

[B1] A. Beauville, Prym varieties and the Schottky problem, Inv. Math., 41 (1977), pp. 149-196. | MR | Zbl

[B2] A. Beauville, Varietés de Prym et Jacobienne intermediaires, Ann. Sc. E. Norm. Sup., Serie 4, t. 10 (1977), pp. 309-391. | Numdam | MR | Zbl

[C] A. Conte, Introduzione alle varietà algebriche a tre dimensioni, Quaderno U.M.I. n. 22, Ed. Pitagora, Bologna (1982). | MR | Zbl

[C-M] A. Conte - J.P. Murre, On quartic threefolds with a double line - I, II, Indag. Math., 80 (1977), pp. 145-175. | MR | Zbl

[F] G. Fano, Sulle varietà algebriche a tre dimensioni aventi tutti i generi nulli, Atti del Congresso di Bologna 1928, t. IV, Ed. Zanichelli. | JFM

[I 1] V.A. Iskovskih, Algebraic threefolds with special regard to the problem of rationality, Proc. of the Int. Cong. of Mat. 1983, Warszava, pp. 733-746. | MR | Zbl

[I2] V.A. Iskovskih, On the rationality problem for conic bundles, Duke Math. J., 54 (1987), pp. 271-294. | MR | Zbl

[Sa] V.G. Sarkisov, On conic bundles structures, Math. U.S.S.R. Izvestiya, 20, 2 (1982), pp. 355-390. | MR | Zbl